# SDR DL757970838

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Engine: Pwa PW2037
- System (JASC): 7250 · Turbine Section
- Part: Hpt Disk
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16,212 hours
- Stage of operation: CL
- Nature of condition: Y, B, E
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT APPROX 1,500 FT NR 1 ENG FAILED ABRUPTLY.  SHARP VIBRATION AND SOME SMOKE IN COCKPIT, NO FIRE WARNING. FIRST STAGE HPT DISK FAILED.  REPLACED ENGINE.
